# SDR SWAA2022090741126

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727A+10; BS 727B+10; BS 727C+6; BS 727C+12; BS 727C+16; BS 727E; BS 727E+6; BS 727E+13; BS 727E+20; BS 727F. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727C+12' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023. FLOOR TO SIDEWALL SUPPORT WILL BE REMOVED AND REPLACED FROM BS 727 + 4' TO BS 767.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENTS.;[03] REMOVED R/H FLOOR TO SIDEWALL SUPPPORT AT BS 727 TO 767 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW R/H FLOOR TO SIDEWALL SUPPORT BS 727 TO 767 RBL21 PER SRM 51-40-05-0G-0 AND DWG 146A7500;[05] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT;[06] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL FLOOR TO SIDEWALL SUPPORT GIVEN;[07] INSTALLED R/H FLOOR TO SIDEWALL SUPPORT AT BS 727 TO 767 RBL21 PER SRM 51-40-02-0G-0; DWG 146A0061 AND 1467500;[08] VERIFIED CORRECTIVE ACTION #7
